Electron. J. Differential Equations, Vol. 2018 (2018), No. 11, pp. 1-12.

Solutions to singular quasilinear elliptic equations on bounded domains

Zhouxin Li, Youjun Wang

In this article we study quasilinear elliptic equations with a singular operator and at critical Sobolev growth. We prove the existence of positive solutions.

Submitted August 25, 2017. Published January 8, 2018.
Math Subject Classifications: 35J60, 35J65.
Key Words: Quasilinear elliptic equations; critical growth; positive solutions.

Show me the PDF file (246 KB), TEX file for this article.

Zhouxin Li
Department of Mathematics and Statistics
Central South University
Changsha 410083, China
email: lzx@math.pku.edu.cn
Youjun Wang
Department of Mathematics
South China University
Guangzhou 510640, China
email: scyjwang@scut.edu.cn

Return to the EJDE web page